# SDR N3XR20220524001

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N311ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N212
- Aircraft time: 2,511 hours
- Engine: Austro E4
- Engine time: 1,224 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 16G025HG
- Condition: Sticking
- Location: Zone 600
- Part time: 1,224 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ECU SELF-TEST, AN ERROR MESSAGE APPEARED SHOWING TIME OUT. INSPECTION REVEALED A MALFUNCTIONING GOVERNOR. IT WAS REPLACED AND OPERATION CHECK WAS NORMAL.
